ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Eckle, HP and Punnoose, A and Romer, RA (1997) Absence of backscattering at integrable impurities in one-dimensional quantum many-body systems. In: Europhysics Letters, 39 (3). pp. 293-298.

This list was generated on Sun Sep 15 12:05:53 2019 IST.